# SDR 2023FA0000364

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Aircraft: N383PS
- Make and model: Diamon DA 40
- Aircraft serial: 40FC021
- Aircraft time: 9,157 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Part serial: NA
- Condition: Broken
- Location: Mlg
- Part time: 2,969 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD AFT MAIN LANDING GEAR MOUNT BOLT BROKE AND THAT CAUSED THE FORWARD BOLT TO BEND. WAS FOUND DURING 100HR INSPECTION AND CAN NOT BE SEEN DURING PREFLIGHTS TOTAL NUMBER OF LANDINGS AFTER THE BOLT BROKE CAN NOT BE DETERMINED BUT COULD BE OVER 100
